# SDR F3LA2022082300087

- Difficulty date: August 4, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N713FR
- Make and model: Airbus A321-211
- Aircraft serial: 07286
- Aircraft time: 19,452 hours, 8,275 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5313517720000
- Condition: Corroded
- Location: Zone 100
- Part time: 19,452 hours, 8,275 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R # 12708.0224 CABIN FWD WET AREA, FLOOR BEAM-Y81 HAS CORROSION ON UPPER FLANGE AT FR 16. 
CORRECTIVE ACTION: REMOVE AND REPLACED CABIN FWD WET AREA FLOOR BEAM-Y81 IAW A321 SRM 51-42-11. ALODINED, PRIMED AND APPLIED TOP COAT FOR TOUCH UP IAW A32151-21-11//END//
